Advertisement

loader

Talk

Advanced search

TTC after 13 years on Marvelon

(2 Posts)
mangotango15 Tue 09-Feb-16 16:21:09

Hi everyone,

I've been on Marvelon contraceptive pill for the last 13 years.

My GP started me on it at the age of 16 due to having really heavy periods.

My husband and I would like to start ttc later this year, so I finished my last pack this week and have had my usual withdrawal bleed. Normally, I would be starting back on the pill tomorrow.

I'm just wondering what to expect now i've stopped, considering I've been on it for such a long time.

Thanks everyone smile

Moggysinger Wed 10-Feb-16 09:43:09

Hi mango!

Exciting times for you!

I was on marvelon too - stopped taking beginning of Dec 2015 after finishing the pack. In the first month I had a few days of morning nausea and 1 day of actual sickness. I also had really sore nipples for about a week somewhere in the middle of the month. I thought maybe I was one of those lucky ones who had gotten pregnant straight away! But it must have just been hormonal changes due to coming off the pill.
After 2 cycles I would say periods not gone back to what I thought they would (from what I remember of being 14!). Not as heavy and pms not as bad as I remember it being. And no spots which was one of my biggest worries! But don't know if this is due to the pill or just normal part of ageing?
I think coming off the pill and associated symptoms are different for everyone. I forgot to start retaking pill after 7 day break a couple of years ago. I bleed consistently (not heavy, more like spotting) for about 2 weeks until I remembered and started taking it again! But that hasn't happened this time.

Sorry for the essay! Good luck and hope your cycles settle easily smile

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now